• 1 Vote(s) - 1 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Clonazolam Strange Side Effects
#1
Hey!

I took 0.5mg of Clonazolam last night and have been experiencing a little bit of urinary incontinence has anyone else suffered from this after taking Clonazolam?
Reply
#2
Hmm don't quote me on this but I believe there have been studies done in regards to benzodiazepines causing unrinary incontinance in certain subjects.
Also in my thoughts that could be a reasonable reaction due to it being a muscle relaxant :/
I'm sure someone more scientific will be along shortly to elaborate.
Good luck,
Regards
GN
They say pain is relative, it certainly feels like a relative of mine... One that I can't get rid of.
Reply
#3
The BNF lists urinary incontinence as a possible side effect of the related drug clonazepam (AKA klonopin), so this could be caused by the drug, although I haven't heard any other reports. I'm not a doctor and this isn't medical advice, but if it were me, I wouldn't take any drugs for a couple of days and wait to see if it went away. If not then I'd see a doctor. Obviously that's only sensible if you're not dependent on benzodiazepines and can stop use without dangerous withdrawal symptoms.
Reply
#4
Hmm. I experienced utterly urgent need to urinate on clonz a couple of times back when I did that kind of thing, but 4mph was in the mix and I put it down to that. This makes me wonder. When I say urgent I mean I suddenly noticed it was happening.

Maybe some kind of process of elimination of other possible causes might be a way forwards for you. Hasn't recurred for me since.
Reply
#5
I haven't experienced it myself, but have only used clonazolam a handful of times. As others have pointed out, it's mentioned as a potential side effect, but it's unclear whether you're talking about a "leaky bladder" the day after or nocturnal enuresis while affected by the clonazolam. The former would seem more unusual than the latter. Admittedly in unusual circumstances, a friend managed to sleep for 16 hours and to wet the bed on 2mg of etizolam, a few years back. He'd been awake for four days though; I suspect he simply underestimated the need to go and/or the length of time he would sleep. Clonazolam is every bit as potent and then some; my initial sample at 0.5mg had me 'playing pinball with the doorframes' at ~3h, which is to say my perception and motor control were very substantially affected. As GN says, it seems plausible that this could extend to a loss of bladder control. 

Perhaps spurious, but the one time in my adult life I've had an episode of incontinence myself was in the semi-conscious moments following a delayed onset panic attack. No sedatives were involved; the panic attack had been a psychosomatic response to anxiety, but the common factor is a state of semi-consciousness affecting muscle control. Though not directly relevant to your experience, I mention it to illustrate that the same can happen by organic causes and to more acute extent than I've personally managed to bring about with alcohol or sedatives. It would seem reasonable, then, that a strong response to 0.5mg of clonazolam or 2mg of etizolam could produce the same effect. 

Also unrelated to your question, but if you're new to clonazolam it should perhaps come with a couple of health warnings based around the obscene potency and short/intermediate half-life, even if urinary incontinence goes away. Specifically
  • Tolerance is rapid and substantial relative to other benzos. As an infrequent / cautious user, I nonetheless came to sample a 1mg dose pretty quickly, and on one occasion 2mg. Neither can be recommended; the desired effects were at best on par with what 0.5mg had achieved, whilst unwanted effects became more apparent. There was noticeable "rebound" (physical as well as cognitive) from the higher doses; for me this presented at ~24h after dosing and was sufficient to warrant palliating it with low doses of diclazepam, even after isolated higher doses.
  • The short elimination half-life and high potency have been known to catch people out. To make a long story short (with cautions about "equivalence"), the risk is that even fairly moderate use of clonazolam can produce tolerance and withdrawal symptoms akin to half a box of Valium (diazepam), but wearing off at ten times the rate. That can be very unpleasant, not apparent to the reasonable user (you don't have to be using it heavily or for months on end), difficult to treat (potency is such that regulation use of pharmaceutical benzodiazepenes doesn't touch the sides) and, in some cases, physically dangerous to the user. Clonazolam is strongly anti-convulsant; abrupt withdrawal from higher doses carries an above average risk of inducing seizures.
Thus, please proceed with caution. I make no assumptions about your use of clonazolam or your prior experience. My concern would be that for good or ill, your experience of 0.5mg isn't likely to be very repeatable, that you don't find yourself caught out (or caught short!) by apparently reasonable use and, lastly, that your eyes are open to the (in my view) dangerously high potency.

From your present concern I don't imagine you'll exactly be swallowing them by the dozen anyway. All the same, as you appear to be new to the forum and still working out what you make of clonazolam, it seemed worth mentioning. Hopefully meanwhile the original problem has dried up...
Reply
#6
(18-02-2017, 02:56 AM)2Corinth13:1 Wrote: Hmm. I experienced utterly urgent need to urinate on clonz a couple of times back when I did that kind of thing, but 4mph was in the mix and I put it down to that. This makes me wonder. When I say urgent I mean I suddenly noticed it was happening.

Maybe some kind of process of elimination of other possible causes might be a way forwards for you. Hasn't recurred for me since.


(18-02-2017, 02:56 AM)2Corinth13:1 Wrote: When I say urgent I mean I suddenly noticed it was happening.

Sounds like a common case of being a little bit too rekt

kendrick
https://drug.cafe Encrypted Messaging & Chat Rooms
https://forum.drug.cafe Forum
[Image: 3ANSKL2.png]

Need to e-mail me?
Reply
#7
No problems here, albeit I keep these for rare occasions. Regular Etizolam have not had this effect.

The older you get the harder it is to keep it in, when I was younger I could hang around a relatively long time if in need of a pee, now in my forties this will result in some close calls.
Reply
#8
(23-02-2017, 09:41 PM)Renton Wrote:
(18-02-2017, 02:56 AM)2Corinth13:1 Wrote: Hmm. I experienced utterly urgent need to urinate on clonz a couple of times back when I did that kind of thing, but 4mph was in the mix and I put it down to that. This makes me wonder. When I say urgent I mean I suddenly noticed it was happening.

Maybe some kind of process of elimination of other possible causes might be a way forwards for you. Hasn't recurred for me since.


(18-02-2017, 02:56 AM)2Corinth13:1 Wrote: When I say urgent I mean I suddenly noticed it was happening.

Sounds like a common case of being a little bit too rekt

kendrick

Frankly I was so intoxicated it may really have been the person next to me who it happened to, or the entire thing could have been a dream. But it wouldn't surprise me if clonz didn't relax sphincters of many kinds.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
2 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.